Citramon P = Paracetamol + Acetylsalicylic acid + Caffeine (Pain Relief)
Pain syndrome of mild to moderate severity (of various origins): headache, migraine, toothache, neuralgia, myalgia, arthralgia, algodismenorea. Feverish syndrome: in acute respiratory infections, including flu.
The combined drug. Composition. 1 tablet contains: active substances: acetylsalicylic acid - 240 mg, paracetamol - 180 mg, caffeine (in terms of monohydrate) - 30 mg; excipients: cocoa powder - 22.5 mg, citric acid monohydrate - 5.0 mg, potato starch - 64.2 mg, talc - 4.9 mg, calcium stearate - 2.8 mg, polysorbate-80 - 0 6 mg.
Acetylsalicylic acid has an antipyretic and anti-inflammatory effect, reduces pain, especially caused by the inflammatory process, and also moderately inhibits platelet aggregation and thrombosis, improves microcirculation in the focus of inflammation.
Paracetamol has an analgesic, antipyretic and weak anti-inflammatory effect, which is associated with its effect on the thermoregulation center in the hypothalamus and a mild ability to inhibit the synthesis of prostaglandins (Pg) in peripheral tissues.
Caffeine increases the reflex excitability of the spinal cord, excites the respiratory and vasomotor centers, dilates the blood vessels of the skeletal muscles, brain, heart, kidneys, and reduces platelet aggregation; reduces drowsiness, feeling tired. In this combination, caffeine in a small dose practically does not have a stimulating effect on the central nervous system, but it helps to regulate the tone of brain vessels.
☆Made by a manufacturer from Russia. Different packaging design options are possible. Packing may be different, depends on the manufacturer. The composition of the tablets is the same. Read the instructions on the Internet. Consider indications and contraindications for use.
☆Import duties, taxes, and charges are not included in the item price or shipping cost. These charges are the buyer's responsibility. Please check with your country's customs office to determine what these additional costs will be prior to bidding or buying.
- Product Code: paracetamol + acetylsalicylic acid + caffeine
- Availability: In Stock
$6.90 - $40.90